# SDR DALA2018033002046

- Difficulty date: March 28, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 57,750 hours, 21,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT TEST, FOUND RIGHT AFT WING & RIGHT AFT GROUND EMERGENCY LIGHT INOPERATIVE.  REMOVED & REPLACED THE FUSES, IAW AMM 33-51-06. OPS TESTED GOOD.
